# SDR DALA2023011700324

- Difficulty date: January 16, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 50,439 hours, 25,918 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 CEILING EMERGENCY LIGHT INOPERATIVE.  FOUND CONNECTOR DISCONNECTED.  RECONNECTED. OPS CHECKED GOOD.
